# SDR 07FDEA02456

- Difficulty date: July 13, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 43,378 hours, 27,803 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6518636
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT KEEL BEAM CHORD/STR 29L CORRODED STA 990-1010 REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS TREATED AND PRIMED BLENDED AREA REF SRM 51-10-2.  FABBED REPAIR STRAP REF DWG SR 27-53-023.  TREATED AND PRIMED REF SRM 51-10-2.  INSTALLED REPAIR REF DWG SR 27-53-023.
